# SDR USAA2013010700023

- Difficulty date: January 4, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 39,620 hours, 16,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8768
- Condition: Failed
- Location: Cabin
- Part time: 4,826 hours, 2,180 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - FORWARD EMERGENCY POWER SUPPLY 10WL-FAULTY.  REPLACED EMERGENCY POWER SUPPLY UNIT 10WL-FAULTY IAW A319 AMM 33-51-00-710-001.
